# SDR SWAA2013070517938

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N318AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 21,945 hours, 9,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EEPLS STRIP MISSING AT ROW 1.  INSTALLED EEPLS IAW MM.
